# SDR DALA2019012500555

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 80,465 hours, 21,903 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 O2 MASKS AT 22 CDE DROPPED DOWN. CORRECTIVE ACTION: REPACKED O2 MASK AT LOC 22CDE IAW AMM 35-21. (5572707)
